Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 18, NWS Pueblo, CO

July 6, 2022Kiowa County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 6, 2022, 10:42 PM MDT for Kiowa County, Colorado. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2022, 10:42 PM MDT (04:42 UTC)
Expired
Jul 6, 2022, 11:59 PM MDT
In force
77 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 114 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
313 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

651 
WGUS55 KPUB 070442
FFWPUB
COC061-070745-
/O.NEW.KPUB.FF.W.0018.220707T0442Z-220707T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1042 PM MDT Wed Jul 6 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Eastern Kiowa County in southeastern Colorado...

* Until 145 AM MDT.

* At 1042 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly. These storms have a history of producing heavy 
  rain over the southeast plains this evening.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, highways,
           streets as well as other poor drainage and low-lying
           areas.

* Some locations that will experience flash flooding include...
  Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3828 10204 3828 10240 3862 10241 3862 10205

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
2 follow-up statements
198 
WGUS75 KPUB 070527
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1127 PM MDT Wed Jul 6 2022

COC061-070745-
/O.CON.KPUB.FF.W.0018.000000T0000Z-220707T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
1127 PM MDT Wed Jul 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT THURSDAY 
FOR EASTERN KIOWA COUNTY...

At 1127 PM MDT, Doppler radar indicated thunderstorms producing 
heavy rain in eastern Kiowa County in the Towner area. Between 1 and 
2 inches of rain have fallen with the heaviest rain having fallen 
earlier just east of Brandon. The expected rainfall rate is 1 to 2 
inches in 1 hour. Additional rainfall amounts of 0.5 to 1 inch are 
possible across eastern portions of the warned area. Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Sheridan Lake and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3828 10204 3828 10240 3862 10241 3862 10205

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

KT
684 
WGUS75 KPUB 070559
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1159 PM MDT Wed Jul 6 2022

COC061-070609-
/O.CAN.KPUB.FF.W.0018.000000T0000Z-220707T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kiowa CO-
1159 PM MDT Wed Jul 6 2022

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN KIOWA COUNTY...

The heavy rain has ended. Some light to moderate rain will be 
possible through 1 AM.  Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3828 10204 3828 10240 3862 10241 3862 10205

$$

KT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 9:08 PM MDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 6, 9:08 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
908 PM MDT Wed Jul 6 2022

.UPDATE...
Issued at 905 PM MDT Wed Jul 6 2022

Though the Severe Thunderstorm Watch for portions of the eastern
plains has expired, severe weather continues in a line roughly
stretching from western Kiowa County down into eastern Las Animas
County. The entire line is moving to the east at 35 to 45 mph, and
will persist across the far eastern plains through midnight
tonight. Moore

UPDATE Issued at 644 PM MDT Wed Jul 6 2022

Update to remove Teller and El Paso counties from the Severe
watch. Watch 444 continues until 9 PM MDT for Pueblo, Crowley and
Kiowa counties.

UPDATE Issued at 411 PM MDT Wed Jul 6 2022

Updated forecast grids with latest obs data due to issuance of
Severe Thunderstorm Watch 444, in effect until 9 PM MDT, for
Teller, El Paso, Pueblo, Crowley and Kiowa counties.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 331 PM MDT Wed Jul 6 2022

Key Messages:

1) Storms continuing through the evening with the potential for
   strong to severe storms across the Palmer Dvd into the far
   southeast plains.

2) Scattered afternoon storms continuing on Thursday, with the
   potential for a few stronger storms across the plains.

Current water vapor imagery and upper air analysis has generally
weak southwest flow aloft across the region, with upper level high
pressure in place across the Southern High Plains as a broad upper
trough continues to translate across the Pacific Northwest and
Intermountain West. Flow aloft keeps monsoonal moisture in place
across the Rockies, with PWATS of 0.7 to 1.5 inches from west to
east across south central and southeast Colorado at this time.
Water vapor imagery does also indicate distinct drying across the
Desert Southwest into Old Mexico at this time. At the surface, lee
troughing is keeping generally weak upslope flow in place across the
the plains with dew pts in the 50s to lower 60s at this time.

For this afternoon into tonight...with the ample moisture and minor
disturbance embedded within the flow, storms will continue fire over
and near the higher terrain through the early evening. With the weak
upslope flow in place and the modest southwest flow aloft, there is
just enough shear to support strong to severe storms across northern
portions of the CWA, especially in the Pikes Peak region and along
the Palmer Dvd. Strong outflow winds, large hail, and heavy rain
and localized flash flooding will be the main severe threats through the
evening, with the potential for a possible landspout with any leftover
convective boundaries. Storms look to continue to spread east through
the evening, with the potential for an MCS to roll southeast out across
the far southeast plains, generally north of Highway 50, late into the
evening. Skies to slowly clear from west to east into early Thursday
morning, with lows mainly in the 50s to lower 60s across the plains,
and mainly in the 40s across the higher terrain.

More of the same is expected on Thursday, save for slightly drier air
working its way into western Colorado, with flow aloft becoming slightly more
westerly as upper level high pressure continues to build west into the
southern Rockies. Moisture to remain in place across eastern Colorado,
and with strong daytime heating, will see storms developing over the higher
terrain once again, from the late morning and storms spreading east across
the adjacent plains through the afternoon. Storms will continue to be
capable of producing locally heavy rainfall, leading to the potential for
flash flooding once again. With the westerly flow aloft, there looks to be just
enough shear to work with the ample moisture, to support the potential for
a few strong to severe storms across the I-25 Corridor and the eastern plains
once again tomorrow afternoon. Temperatures tomorrow are expected to be near
to slightly below seasonal levels in the 80s to lower 90s across the plains,
and mainly in the 60s and 70s across the higher terrain.

.LONG TERM...(Thursday night through Wednesday)
Issued at 216 PM MDT Wed Jul 6 2022

Key Messages:

1) Above normal temperatures expected for the rest of this week and
into this weekend.

2) Continued chances for daily afternoon and evening shower and
thunderstorm activity, especially in the high country.

Thursday Night through Sunday..

Both the NAM 12 and the GFS keep lingering showers and weak
thunderstorms on our plains until around midnight on Thursday night.
Ridging begins to amplify overhead on Friday with a warming trend
kicking off for Friday through Sunday. Daytime highs will be close
to normal on Friday afternoon, but most of us will be about 5-10
degrees above normal by Saturday, with highs climbing into the low
100s on the plains by Sunday afternoon. We'll still see chances for
isolated afternoon showers and thunderstorms through this period as
weak disturbances translate through the ridge. Monsoon moisture
looks to be less abundant through this weekend as the main plume
dissipates slightly and stays off to our south and east. Still,
lingering moisture from the past several days will likely be enough
to support weak convection through the weekend, especially in the
high country and along the higher terrain of the Palmer Divide and
the Raton Ridge. The SPC has south central and southeastern Colorado
under general thunder for Friday, when mid-level moisture is most
available. Any storms that do manage to develop on either Saturday
or Sunday will likely stay west of I-25.

Monday through Wednesday..

EPS and GEFS are both hinting at further weakening of the monsoon
signal as we head into next week. Ensembles are in agreement that
zonal westerly flow should set in for Monday, with deterministic
models painting convection over our mountains and pushing into the
plains through late afternoon and into the evening hours of Monday
as well. As the high retrogrades further on Tuesday and Wednesday,
northwest flow sets in for both days, which would mean slightly
cooler temperatures and better chances for convection. Forecasted
pops and qpf for both days are looking promising for more much
needed moisture, especially on Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 216 PM MDT Wed Jul 6 2022

Mainly VFR conditions expected at all taf sites with chances of storms
moving across the terminals through 03Z. The best chance of storms
impacting the terminals continues to be at COS. Storm impacts include
gusty outflow winds to around 40kts, locally heavy rainfall and the potential
for small hail. Storms chances to generally diminish and end after 03Z with
slow clearing skies from west to east expected through the rest of the
evening and into the overnight hours.&&

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MOORE
SHORT TERM...MW
LONG TERM...EHR
AVIATION...MW
Hazardous weather outlook, Jul 6, 12:32 PM MDT, 10 hours 10 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1232 PM MDT Wed Jul 6 2022

COZ058>089-093>099-071745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1232 PM MDT Wed Jul 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening over most of south central and southeast
Colorado. Storms will form over the mountains late this morning
and early this afternoon, with storms expected to spread east
across the high mountain valleys and I-25 Corridor this afternoon,
and then continue out across the far southeast plains through the
late afternoon and evening hours.

The main storm threats include localized heavy rainfall that could
cause flash flooding, especially over area burn scars, with gusty
winds up to 45 mph and small hail possible with the stronger storms.
One or two storms that move out across the Palmer Divide and the
southeast plains could become severe, producing strong outflow
winds to around 60 mph and hail to around the size of quarters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms expected through the
weekend. Localized heavy rainfall will be possible, with the potential
for flash flooding over burn scar areas. Increasing temperatures
and drier conditions are expected this weekend into next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Local storm report, Jul 6, 8:55 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
855 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
07/06/2022  M76 MPH          OTERO              CO   ASOS

&&
Local storm report, Jul 6, 9:15 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TORNADO          8 E LA JUNTA            38.00N 103.40W
07/06/2022                   OTERO              CO   TRAINED SPOTTER

            TORNADO SPOTTED AT HWY 50 AT BENT/OTERO
            COUNTY LINE.

&&
Special weather statement, Jul 6, 9:23 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
923 PM MDT Wed Jul 6 2022

COZ094-070400-
Eastern Las Animas County CO-
923 PM MDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southeastern Las
Animas County through 1000 PM MDT...

At 922 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Branson, or 28 miles north of Des Moines, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3703 10359 3712 10378 3752 10353 3730 10322
TIME...MOT...LOC 0322Z 212DEG 32KT 3715 10364

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 6, 9:30 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
930 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLASH FLOOD      LA JUNTA                37.98N 103.54W
07/06/2022                   OTERO              CO   TRAINED SPOTTER

            SPOTTER REPORTS HWY 50 IS CLOSED IN LA JUNTA
            DUE TO FLASH FLOODING UNDER RAILROAD
            UNDERPASS.

&&
Local storm report, Jul 6, 9:41 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
941 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             4 SSE MANZANOLA         38.05N 103.84W
07/06/2022  M1.00 INCH       OTERO              CO   TRAINED SPOTTER

0839 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
07/06/2022  M76 MPH          OTERO              CO   ASOS

0851 PM     TSTM WND GST     LA JUNTA                37.98N 103.54W
07/06/2022  M61 MPH          OTERO              CO   ASOS

0858 PM     TORNADO          8 E LA JUNTA            38.00N 103.40W
07/06/2022                   OTERO              CO   TRAINED SPOTTER

            TORNADO SPOTTED AT HWY 50 AT BENT/OTERO
            COUNTY LINE.

0920 PM     FLASH FLOOD      LA JUNTA                37.98N 103.54W
07/06/2022                   OTERO              CO   TRAINED SPOTTER

            SPOTTER REPORTS HWY 50 IS CLOSED IN LA JUNTA
            DUE TO FLASH FLOODING UNDER RAILROAD
            UNDERPASS.

0444 PM     TSTM WND GST     6 N SCHRIEVER AFB       38.89N 104.50W
07/06/2022  M60 MPH          EL PASO            CO   PUBLIC

            MEASURED WIND GUST OF 60 MPH WITH
            THUNDERSTORMS.

&&
Local storm report, Jul 6, 10:01 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1001 PM MDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     LAMAR                   38.09N 102.62W
07/06/2022  M76 MPH          PROWERS            CO   ASOS

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 6, 7:02 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 6, 7:35 PM MDTSpecial Weather StatementPUBCrowley25 min
Jul 6, 7:54 PM MDTFlash Flood WarningPUBCrowley, Otero3 hr
Jul 6, 7:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero49 min
Jul 6, 8:34 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero56 min
Jul 6, 8:42 PM MDTTornado WarningPUBBent, Otero18 min
Jul 6, 9:19 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers56 min
Jul 6, 9:23 PM MDTFlash Flood WarningPUBBent, Kiowa3 hr
Jul 6, 9:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jul 6, 9:35 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa70 min
Jul 6, 10:09 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers66 min
Jul 6, 10:46 PM MDTSevere Thunderstorm WarningPUBProwers33 min
Jul 6, 10:50 PM MDTSpecial Weather StatementPUBKiowa40 min
Jul 7, 2:03 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jul 7, 2:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 7, 2:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jul 7, 4:18 PM MDTSpecial Weather StatementPUBCrowley27 min
Jul 7, 4:52 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 7, 4:59 PM MDTSevere Thunderstorm WarningPUBCrowley31 min
Jul 7, 5:23 PM MDTSpecial Weather StatementPUBTeller37 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.